Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Light brown spotting after taking two packs of microgynon contraceptive pill. Will I have normal period?

Hi, I am looking for advice regarding microgynon contraceptive pill . I recently ran 2 packs back to back and finished the 2nd pack yesterday. I have had some light brown spotting since Monday afternoon and have never experienced this before. Could this be a result of running the 2 packs back to back and will i have my period as normal. It would normally start on Friday. Thanks
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

Yes, this is most probably due to the contraceptive pills. And there are chances of not experiencing a normal period, but do not worry. It may be slightly delayed, but shall appear and return to normal by your next cycle if at all it is irregular.

Hope this helps.

Best wishes.
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor